# SDR USAASB98335

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - DURING OVERNIGHT CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHT INOPERATIVE ABOVE THE AFT SERVICE DOOR.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
